# SDR 2WAA201703170001

- Difficulty date: March 13, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53052
- Aircraft time: 54,429 hours, 36,471 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT FL290, CABIN ALT STARTED TO CLIMB, RT PACK PRESS BEGAN OSCILLATING, FLOW LIGHT ILLUMINATED, PERFORMED QRH PROCEDURE AND BEGAN AND EMERGENCY DECENT. TROUBLE SHOT SYSTEM TO A DEFECTIVE RIGHT COOLING TURBINE. REMOVED AND REPLACED RT COOLING TURBINE IAW AMM 21-51-01 OPS REVEALED LOW AIR FLOW. REMOVED AND REPLACED RIGHT COOLING FAN IAW AMM 21-51-01 LEAK CHECK AND OPS CHECK IAW AMM 21-00-00. NO LEAKS NOTED OPS CK NORMAL AT THIS TIME.
